# SDR SWAA2019082736282

- Difficulty date: August 19, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB AT 101.9, 1ST VERTICAL STIFFENER CRACKED.   / REPAIRED RIB IAW SRM.
